# SDR DL733990278

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LANDING GEAR BEAM ATTACH FITTING CRACK IN FASTENER ATTACH HOLES.  REPAIRED PER ERA 332754-14.
